# SDR ZZDA2011231

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINESCENT TRACK LIGHTING NEXT TO SEAT 1D LOOSE.  REMOVED AND REPLACED PHOTO ILLUMINESCENT STRIP AT 1D REF 737 AMM 33-51-15.
